# SDR SWIA200922597

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 16,958 hours, 14,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO CLOSE.  (FLT 6220)  INSPECTION AND OPERATIONAL CHECKS NORMAL.
